# SDR CALA2022062401572

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N37456
- Make and model: Boeing 737-900ER
- Aircraft serial: 37205
- Aircraft time: 31,661 hours, 11,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 213839
- Condition: Depleted
- Location: M1673
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ESCAPE SLDE EMERGENCY LIGHT AT DOOR L1 AND DOOR L4 ARE INOP (REF AAR RFD NR 99937321)
